# SDR MASA200601104

- Difficulty date: April 16, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 7,673 hours, 5,633 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Rudder Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6713 PSP - RUDDER LIMITER CAUTION, PITCH FEEL CAUTION AND A SSCU 2 FAIL IN FLIGHT.  CONTRACT MX POWERED ACFT DOWN, RE-POWERED ACFT SYSTEM RESET AND FAULTS CLEARED.  OP'S CHECK GOOD.  ACFT CONTINUED OPERATIONS.
